# SDR ASAA0640207

- Difficulty date: February 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 42,307 hours, 23,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C335831
- Condition: Cracked
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR WEB IS CRACKED.  REMOVED AND REPLACED WEB.
